# SDR SWAA2012111909599

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 31,277 hours, 18,311 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD TRUNNION SUPPORT FITTING LOWER INBD LUG FACE SHOWS SIGNS OF CORROSION.  REMOVED CORROSION PER EA 1-A57-3246.
